Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2458
Title: Linearization of hyperbolic resonant germs
Authors: BONCKAERT, Patrick 
NAUDOT, Vincent 
Yang, JH
Issue Date: 2003
Publisher: TAYLOR & FRANCIS LTD
Source: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 18(1). p. 69-88
Abstract: In this paper we develop an explicit normal form conjugacy procedure, called an 'LMT normal form', to study linearization of a smooth vector field in the neighbourhood of a hyperbolic equilibrium point with resonant eigenvalues. We give an asymptotic expression for such a linearization in terms of functions of Logarithmic Mourtada type.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium. Univ Groningen, Dept Math, NL-9700 AV Groningen, Netherlands. Peking Univ, Inst Math, Beijing 100871, Peoples R China.Bonckaert, P, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/2458
ISSN: 1468-9367
e-ISSN: 1468-9375
DOI: 10.1080/1468936031000080821
ISI #: 000182983600005
Category: A1
Type: Journal Contribution
Validations: ecoom 2004
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

7
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

7
checked on May 13, 2022

Page view(s)

52
checked on May 17, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.